# SDR AALA200800208

- Difficulty date: January 30, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 57,916 hours
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GJT INFLIGHT T119/30JAN EWR TO LAX  CREW REPORTED SMOKE IN CABIN.  SMOKE DETECTORS IN LAVATORIES WENT OFF.  LANDED GJT WITHOUT INCIDENT.  REPLACED MID LAVATORY WATER HEATER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
